Solving Asset Pricing Models when the Price-Dividend Function Is Analytic
Ovidiu L. Calin,
Yu Chen,
Thomas Cosimano () and
Alex A. Himonas
Econometrica, 2005, vol. 73, issue 3, 961-982
Abstract:
We present a new method for solving asset pricing models, which yields an analytic price-dividend function of one state variable. To illustrate our method we give a detailed analysis of Abel's asset pricing model. A function is analytic in an open interval if it can be represented as a convergent power series near every point of that interval. In addition to allowing us to solve for the exact equilibrium price-dividend function, the analyticity property also lets us assess the accuracy of any numerical solution procedure used in the asset pricing literature. Copyright The Econometric Society 2005.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2005.00600.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:73:y:2005:i:3:p:961-982
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().